# SDR F3LA2023051600057

- Difficulty date: April 21, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 4668
- Aircraft time: 40,972 hours, 17,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Plate
- Part number: D5347209001900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13425.1281 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX-FD/CR PII ROW 330 PASSENGER CABIN FLOOR STRUCTURE TRACK-Y1292 AT FR 66 CORRODED. CHECK FOR SERVICEABILITY.  CORRECTIVE ACTION: REOMVED AND REPLACED PASSENGER CABIN FLOOR STRUCTURE TRACK-T1292 AT FR66 IAW A320 SRM 51-72-11-911-001. MX ACTION IS ACCETABLE./END/
